# SDR REXA2014061000582

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 24,684 hours, 22,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION FROM FLOOR & BURNING ODOR WITH PACKS ON.  FOUND LEFT PACK OVERHEATED.   R & R LEFT ACM IAW AMM 21-51-10.  PERFORMED OPS TEST OF THE AIR CONDITIONING SYS AND FOUND UNSATISFACTORY IAW AMM 21-51-00-710-801.  LEFT PRSOV REPLACED IAW AMM 21-51-43. OPEN
